# SDR DHL2005742511

- Difficulty date: September 13, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD LOWER HALF OF FUSELAGE EXTERIOR SKIN HAS DENT STA 947 BELOW STRINGER 27R.  FOUND A=1.100 Y + .028 = 39 NOT IN LIMITS IAW B727 SRM 53-30-1.  REMOVED WEB, CUT OUT DENT, FABRICATED AND INSTALLED REPAIR DOUBLER 9.5 X 7.5 INCHES FROM 20240-T3 .050 IAW B727 FRM 53-30-3 FIG 1, AND 51-30-2.
